# SDR UALA2012081304449

- Difficulty date: August 11, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 89,845 hours, 14,327 cycles
- Engine: Pwa PW4060
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 FWD TIRE WITH TREAD SEPARATION DUE TO RAN FLAT.  REPLACED TIRE IAW AMM.
